Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Can exercise decrease prolactin level ?

Can exercise decrease prolactin level?
Asked On : Mon, 14 Mar 2011
Answers:  2 Views:  925
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
welcome to health care magic
Any strees like exercise or during emotions,,,prolactin levels will increase.
In order to decrease the levels of prolactin,,you should know the underlying cause..mostly it is from pituitary adenomas..if it is small you have to take a dopamin agonist..
If the tumor is large you may need surgery to treat it..
hope you understand my suggestion
consult general physician and take further suggestions.
Thank you
Answered: Fri, 3 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
prolactin has been shown to increase during stress; the immune system is responsive to prolactin and affected by stress. Some research shows exercise on prolactin-receptor expression by lymphocytes. Prolactin level increase during exercise
Answered: Mon, 14 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor